# SDR SWIA202162431

- Difficulty date: September 29, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WRONG PART WAS INSTALLED ON THE RAD ALT COVER AT FS 1031   (C-CHECK RO 11-05-2021)   REPLACED DOUBLER WITH NEW. REF DRAWING MM670-35007 REV. W, CRJ 700 SRM 51-42-06-001-001-A01 & 51-41-02-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
